... start back July took shot,now it's September my period here,been feeling bad mood swings but when I first started no period r moods so question is could all this be cause I stop for months then got back on
Your body takes time to adjust to being on Depo, & then again to NOT being on Depo. During these times, your body is finding its new balance of hormones. If you stop Depo for a few months, then your body is slowly beginning to decrease in the amount a certain hormone it contains. If you then go back onto Depo, then your body has to again start readjusting to having more of that hormone within it.
I'd say this confusion will mean that your body is taking time to adjust to the new shot of Depo, & therefore you can expect to have hormonal symptoms for some time.
You can expect things to settle down by the time you've had 2 or 3 shots.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Depo-Provera - I got the depo shot in September, my dr. Said it will be over in December. I've been?
Posted 10 Dec 2013 • 2 answers
Provera - I've been off Depo for about a year. I haven't had my period again yet, but I keep having?
Posted 12 Jun 2014 • 1 answer
Posted 4 Mar 2015 • 1 answer
Depo-Provera - I been on depo shot for a good little min and I had unprotected sex and now I'm bleed
Posted 27 Jul 2015 • 1 answer
I took depo shot ND bled the whole 3 mths. So didn't go back for the next shot my bf has ejaculated?
Posted 27 Jun 2016 • 1 answer